All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2012 , Volume 17 , Issue 6

Special issue
dedicated to professor Avner Friedman on his 80th birthday

Select all articles


Bo Guan, Jong-Shenq Guo, Bei Hu, Urszula Ledzewicz, Yuan Lou and Fernando Reitich
2012, 17(6): i-iii doi: 10.3934/dcdsb.2012.17.6i +[Abstract](981) +[PDF](3306.6KB)
The structure of the quiescent core in rigidly rotating spirals in a class of excitable systems
Maria Aguareles, Marco A. Fontelos and Juan J. Velázquez
2012, 17(6): 1605-1638 doi: 10.3934/dcdsb.2012.17.1605 +[Abstract](1099) +[PDF](921.4KB)
On the validity of formal asymptotic expansions in Allen-Cahn equation and FitzHugh-Nagumo system with generic initial data
Matthieu Alfaro and Hiroshi Matano
2012, 17(6): 1639-1649 doi: 10.3934/dcdsb.2012.17.1639 +[Abstract](914) +[PDF](365.1KB)
A class of optimization problems in radiotherapy dosimetry planning
Juan Carlos López Alfonso, Giuseppe Buttazzo, Bosco García-Archilla, Miguel A. Herrero and Luis Núñez
2012, 17(6): 1651-1672 doi: 10.3934/dcdsb.2012.17.1651 +[Abstract](1114) +[PDF](1286.5KB)
Stabilization of a reaction-diffusion system modelling malaria transmission
Sebastian Aniţa and Vincenzo Capasso
2012, 17(6): 1673-1684 doi: 10.3934/dcdsb.2012.17.1673 +[Abstract](1075) +[PDF](332.7KB)
Self-similar focusing in porous media: An explicit calculation
D. G. Aronson
2012, 17(6): 1685-1691 doi: 10.3934/dcdsb.2012.17.1685 +[Abstract](1075) +[PDF](265.2KB)
The quasiconvex envelope through first-order partial differential equations which characterize quasiconvexity of nonsmooth functions
Emmanuel N. Barron, Rafal Goebel and Robert R. Jensen
2012, 17(6): 1693-1706 doi: 10.3934/dcdsb.2012.17.1693 +[Abstract](924) +[PDF](339.5KB)
Analysis and stability of bent-core liquid crystal fibers
Patricia Bauman and Daniel Phillips
2012, 17(6): 1707-1728 doi: 10.3934/dcdsb.2012.17.1707 +[Abstract](816) +[PDF](545.1KB)
Existence and compactness for weak solutions to Bellman systems with critical growth
Alain Bensoussan, Miroslav Bulíček and Jens Frehse
2012, 17(6): 1729-1750 doi: 10.3934/dcdsb.2012.17.1729 +[Abstract](1253) +[PDF](497.6KB)
Regularity of the free boundary for the American put option
Xinfu Chen and Huibin Cheng
2012, 17(6): 1751-1759 doi: 10.3934/dcdsb.2012.17.1751 +[Abstract](778) +[PDF](368.6KB)
Dead-core rates for the porous medium equation with a strong absorption
Xinfu Chen, Jong-Shenq Guo and Bei Hu
2012, 17(6): 1761-1774 doi: 10.3934/dcdsb.2012.17.1761 +[Abstract](823) +[PDF](370.7KB)
Slow manifold reduction of a stochastic chemical reaction: Exploring Keizer's paradox
Parker Childs and James P. Keener
2012, 17(6): 1775-1794 doi: 10.3934/dcdsb.2012.17.1775 +[Abstract](1285) +[PDF](1273.0KB)
Interactions of point vortices in the Zabusky-McWilliams model with a background flow
Colm Connaughton and John R. Ockendon
2012, 17(6): 1795-1807 doi: 10.3934/dcdsb.2012.17.1795 +[Abstract](866) +[PDF](491.1KB)
Equity valuation under stock dilution and buy-back
Yaling Cui and Srdjan D. Stojanovic
2012, 17(6): 1809-1829 doi: 10.3934/dcdsb.2012.17.1809 +[Abstract](861) +[PDF](433.5KB)
Optimal treated mosquito bed nets and insecticides for eradication of malaria in Missira
Bassidy Dembele and Abdul-Aziz Yakubu
2012, 17(6): 1831-1840 doi: 10.3934/dcdsb.2012.17.1831 +[Abstract](965) +[PDF](319.3KB)
On the local behavior of non-negative solutions to a logarithmically singular equation
Emmanuele DiBenedetto, Ugo Gianazza and Naian Liao
2012, 17(6): 1841-1858 doi: 10.3934/dcdsb.2012.17.1841 +[Abstract](923) +[PDF](444.6KB)
Infinite dimensional relaxation oscillation in aggregation-growth systems
Shin-Ichiro Ei, Hirofumi Izuhara and Masayasu Mimura
2012, 17(6): 1859-1887 doi: 10.3934/dcdsb.2012.17.1859 +[Abstract](1041) +[PDF](1391.6KB)
Error estimates for a bar code reconstruction method
Selim Esedoḡlu and Fadil Santosa
2012, 17(6): 1889-1902 doi: 10.3934/dcdsb.2012.17.1889 +[Abstract](1072) +[PDF](357.7KB)
Modeling high flux hollow fibers dialyzers
Antonio Fasano and Angiolo Farina
2012, 17(6): 1903-1937 doi: 10.3934/dcdsb.2012.17.1903 +[Abstract](951) +[PDF](742.6KB)
On the structure of double layers in Poisson-Boltzmann equation
Marco A. Fontelos and Lucía B. Gamboa
2012, 17(6): 1939-1967 doi: 10.3934/dcdsb.2012.17.1939 +[Abstract](989) +[PDF](1027.3KB)
Gap junctions and excitation patterns in continuum models of islets
Pranay Goel and James Sneyd
2012, 17(6): 1969-1990 doi: 10.3934/dcdsb.2012.17.1969 +[Abstract](871) +[PDF](778.5KB)
A Monge-Ampère type fully nonlinear equation on Hermitian manifolds
Bo Guan and Qun Li
2012, 17(6): 1991-1999 doi: 10.3934/dcdsb.2012.17.1991 +[Abstract](1129) +[PDF](318.7KB)
A fully non-linear PDE problem from pricing CDS with counterparty risk
Bei Hu, Lishang Jiang, Jin Liang and Wei Wei
2012, 17(6): 2001-2016 doi: 10.3934/dcdsb.2012.17.2001 +[Abstract](900) +[PDF](388.0KB)
The regularized implied local volatility equations -A new model to recover the volatility of underlying asset from observed market option price
Lishang Jiang and Baojun Bian
2012, 17(6): 2017-2046 doi: 10.3934/dcdsb.2012.17.2017 +[Abstract](926) +[PDF](3312.4KB)
Evolution of mixed dispersal in periodic environments
Chiu-Yen Kao, Yuan Lou and Wenxian Shen
2012, 17(6): 2047-2072 doi: 10.3934/dcdsb.2012.17.2047 +[Abstract](1001) +[PDF](378.0KB)
Some $L_{p}$-estimates for elliptic and parabolic operators with measurable coefficients
N. V. Krylov
2012, 17(6): 2073-2090 doi: 10.3934/dcdsb.2012.17.2073 +[Abstract](999) +[PDF](425.5KB)
A discrete dynamical system arising in molecular biology
Howard A. Levine, Yeon-Jung Seo and Marit Nilsen-Hamilton
2012, 17(6): 2091-2151 doi: 10.3934/dcdsb.2012.17.2091 +[Abstract](1006) +[PDF](4710.2KB)
Global injectivity and multiple equilibria in uni- and bi-molecular reaction networks
Casian Pantea, Heinz Koeppl and Gheorghe Craciun
2012, 17(6): 2153-2170 doi: 10.3934/dcdsb.2012.17.2153 +[Abstract](1143) +[PDF](501.3KB)
Dynamics of a two-receptor binding model: How affinities and capacities translate into long and short time behaviour and physiological corollaries
Lambertus A. Peletier, Willem de Winter and An Vermeulen
2012, 17(6): 2171-2184 doi: 10.3934/dcdsb.2012.17.2171 +[Abstract](934) +[PDF](777.4KB)
Dynamics of bone cell signaling and PTH treatments of osteoporosis
David S. Ross, Christina Battista, Antonio Cabal and Khamir Mehta
2012, 17(6): 2185-2200 doi: 10.3934/dcdsb.2012.17.2185 +[Abstract](881) +[PDF](495.8KB)
Lyapunov-Schmidt reduction for optimal control problems
Heinz Schättler and Urszula Ledzewicz
2012, 17(6): 2201-2223 doi: 10.3934/dcdsb.2012.17.2201 +[Abstract](934) +[PDF](507.6KB)
Convex spacelike hypersurfaces of constant curvature in de Sitter space
Joel Spruck and Ling Xiao
2012, 17(6): 2225-2242 doi: 10.3934/dcdsb.2012.17.2225 +[Abstract](750) +[PDF](425.4KB)
Spreading speeds and traveling waves for non-cooperative integro-difference systems
Haiyan Wang and Carlos Castillo-Chavez
2012, 17(6): 2243-2266 doi: 10.3934/dcdsb.2012.17.2243 +[Abstract](1532) +[PDF](500.8KB)
On sufficient conditions for a linearly determinate spreading speed
Hans Weinberger
2012, 17(6): 2267-2280 doi: 10.3934/dcdsb.2012.17.2267 +[Abstract](1073) +[PDF](367.9KB)
Optimal control of integrodifference equations with growth-harvesting-dispersal order
Peng Zhong and Suzanne Lenhart
2012, 17(6): 2281-2298 doi: 10.3934/dcdsb.2012.17.2281 +[Abstract](1134) +[PDF](679.9KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]